Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking udiliv 300 for 2 months and then taking udiliv 150 twice daily for last one month. My sgpt and sgot was approx 89 and 55. For last few days I have abdominal pain and sometimes yellow pale. I am little scared as my problem happens again. Please suggest me it's normal or anything to worry about?

3 Doctors Answered
I am sorry to hear about your concern but will be happy to assist you. When the amount of bile salts is significantly reduced or they are absent, the stool can be pale yellow or grey. Liver disease can interfere with bile salt production, and anything that blocks the bile ducts can prevent bile salts from reaching the intestines. Fats can also cause the stool to be yellow. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
If that doesn't work please follow these herbal combinations sootshekhar ras 1 tablet twice a day pittari avleh 10 gm twice a day get an abdominal ultrasound report.
Need to reassess: ultrasound for biliary (intra/extra hepatic) cholestatis repeat lft cbc consult with physician for physical checkup.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.